About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 869792, 5 pages
http://dx.doi.org/10.1155/2012/869792
Editorial

Modeling and Control of Complex Dynamic Systems: Applied Mathematical Aspects

1Division of Electric Engineering and Physics, Faculty of Engineering and Environment, Northumbria University, Newcastle upon Tyne NE1 8ST, UK
2Department of Mathematics, College of Science, Zhejiang University, Hang Zhou 310027, China

Received 25 November 2012; Accepted 25 November 2012

Copyright © 2012 Zhiwei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiwei Gao, Dexing Kong, and Chuanhou Gao, “Modeling and Control of Complex Dynamic Systems: Applied Mathematical Aspects,” Journal of Applied Mathematics, vol. 2012, Article ID 869792, 5 pages, 2012. doi:10.1155/2012/869792